# SDR 02FDEA00053

- Difficulty date: January 16, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 790
- Aircraft time: 33,925 hours, 16,718 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

REACHING 350 ECAM ADVISED OF VENT BLOWERS LO FLOW FOLLOWED ECAM SELECTED ALTN AND ECAM REAPPEARED LO FLOW.  RESET BLOWER SWITCH AFTER 5 MINS AND PRESSED ON IT, REOCCURRED AND DECIDED TO RETURN TO OMDB.  CLEANED FLOW SENSOR 79HQ CK BLOWER FANS FOR OPS CHECK SATISFACTORY.  CHECKED DUST EXTRACTOR FOUND CLEAN, CHECKED OVERBOARD EXTRACTOR VALVE 75 HR FOR CLOSING AND OPENING SATISFACTORY.  TROUBLESHOT PER TSM 21-20-00 NIL FAULTS AND CND OVER A THREE HR PERIOD.  THEN A/C ARRIVED DXB ALT SYS WORKING NORMALLY AND NO ECAM ADVISORY.
